# SDR 97ZZZX4686

- Difficulty date: April 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N500PJ
- Make and model: Mtsbsi MU2B36
- Aircraft serial: 668
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 850T061
- Condition: Separated
- Location: Lt Mlg
- Part time: 228 hours
- Component: Goodyearaero
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MAIN GEAR TIRE TREAD SEPARATED FROM CASING ALONG INBOARD EDGE FOR APPROXIMATELY 10 INCHES.  OCCURRED ON LANDING.  TIRE REMAINED INFLATED.  THIS WAS ONE OF THREE SIMILAR OCCURRENCES WITHIN 30 DAYS ON TWO DIFFERENT MU-2'S.  TIRE WAS RETURNED TO MFG FOR EVALUATION.
